# SDR REXA2022042700688

- Difficulty date: April 4, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317726
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD DRAG ANGLE HAS TOOLING MARKS IN THE RADIUS. - REMOVED AND REPLACED FWD DRAG ANGLE P/N 601R31772-6 IAW CRJ 900 SRM 51-42-06-001-001-A01, 57-40-11-001-001-A01,AND 51-42-13-001-001-A0-A01.
